# SDR YENA20121211664

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 4,806 hours, 3,010 cycles
- Engine: Ge CF3410E6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 2043M11P05V541
- Part serial: LMDL5120
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,806 hours, 3,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLT 1242 CLT-BOS, CREW DECLARED EMERGENCY AND AIR RETURN TO CLT DUE TO NR 2 ENGINE FAILED AT 16000FT.  REIGNITED APPROX 20 SECONDS LATER WITH NO EICAS MESSAGES.  THE NR 2 ENGINE FADEC WAS REMOVED AND REPLACED PER AMM 73-00-00-800-812.  PERFORMED GROUND POWER ASSURANCE CHECK PER ENG MANUAL CF34-10E ESM 72-00-00 TESTING 03, NO FAULTS FOUND.
